# SDR 2004UALA00024

- Difficulty date: January 9, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 30,465 hours, 10,924 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 703
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FWD CARGO SMOKE WARNING.  *S/D*  THE SMOKE DETECTOR CONTROL UNIT (SDCU, FIN 10WQ) WAS REPLACED.
